# SDR SWAA2024011732926

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2023-761642<[01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; DWG 141A1110 SHEET 17 REV. - AND DWG 141A8380 SHEET 20 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; DWG 141A1110 SHEET 17 REV. - AND DWG 141A8380 SHEET 20 REV-. SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED
